Journal article icon

Journal article

UNIFORM FINITENESS CONDITIONS IN RESIDUALLY FINITE-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/s3-61.3.529

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
61
Issue:
3
Pages:
529-545
Publication date:
1990-11-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:deeb4caa-b380-4d5b-912f-3b4798c5fe6d
Source identifiers:
11748
Local pid:
pubs:11748

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP